CureZone   Log On   Join
 

Re: wake up, little susie, wake up by Ginagirl ..... Iodine Supplementation Problems

Date:   4/16/2017 4:44:14 AM ( 4 years ago ago)
Hits:   2,841
URL:   https://curezone.org/forums/fm.asp?i=2363398

0 of 0 (0%) readers agree with this message.  Hide votes     What is this?

Completely agree with Trapper at this. Iodine is out of body within a couple of days. So not taking it for weeks /months still blaming it for ones problems is like attacking the postman for the invoice he might bring.
Twice in my life I have experienced heart palpitations en masse. First time when I was hypo thyroid 10 years back, next time when progesterone was low. //www.curezone.org/forums/fm.asp?i=2352796#i

Both times Iodine was needed; the latter (9 years after) / menopause problems; progesterone calmed it all down. It can start as low as in our 30`ies; the lack of progesterone (in that case thyroid hormones doesn't work)
Best of luck whatever you choose to do.
 

<< Return to the standard message view

fetched in 0.47 sec, referred by curezone.org/forums/fmp.asp?i=2363398